# SDR 9618142276

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276US
- Make and model: Boeing 727251
- Aircraft serial: 21155
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Oscillation
- Location: Empennage
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, NOTICEABLE RUDDER OSCILLATION.  RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  PERFORMED RUDDER AND YAW DAMPER CHECK, SYSTEM OPERATIONAL CHECK OK.
